MathSciNet Relay Station
MathSciNet bibliographic data
MR2199555 60H10 (35R15 35R60)
Athreya, Siva R.; Bass, Richard F.; Gordina, Maria; Perkins, Edwin A. Infinite dimensional stochastic differential equations of Ornstein-Uhlenbeck type. Stochastic Process. Appl. 116 (2006), no. 3, 381–406.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement